# SDR UALA2013011600271

- Difficulty date: January 15, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 57,503 hours, 21,565 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

"EXT LOADS AFT L" DISPLAYED AFTER EMERGENCY LIGHT TEST.  REPLACED DOOR SLIDE ASSY, ON DOOR 2L.  EMERGENCY LIGHT TEST, TESTED GOOD.
